# SDR AU000826

- Difficulty date: September 4, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Connector
- Condition: Dirty
- Location: Intake Anti Ice
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(AUS) NR 2 ENGINE INTAKE LOW PRESSURE SWITCH CANNON PLUG DIRTY.
